# SDR SWAA2021100625863

- Difficulty date: October 2, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 45,100 hours, 31,295 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

193D PANEL ATTACH HOLES ELONGATED ; WHILE PERFORMING VISAL INSP. OF 193D PANEL FOND SEVERAL HOLES CRACKED AND ELONGATED. / [01] REMOVED AND REPLACED WING TO BODY FAIRING 193D PER MM 53-51-21.
